American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A21) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Mats Boij, Enrico Carlini and Anthony V. Geramita. Monomials as sums of powers: The real binary case. Proc. Amer. Math. Soc. 139 (2011) 3039-3043. MR 2811260.
Abstract, references, and article information   
View Article: PDF

[2] Leandro Cagliero and Fernando Szechtman. Jordan-Chevalley decomposition in finite dimensional Lie algebras. Proc. Amer. Math. Soc. 139 (2011) 3909-3913. MR 2823037.
Abstract, references, and article information   
View Article: PDF

[3] Bruce Reznick. Laws of inertia in higher degree binary forms. Proc. Amer. Math. Soc. 138 (2010) 815-826. MR 2566547.
Abstract, references, and article information   
View Article: PDF

[4] Chi-Kwong Li and Nung-Sing Sze. Canonical forms, higher rank numerical ranges, totally isotropic subspaces, and matrix equations. Proc. Amer. Math. Soc. 136 (2008) 3013-3023. MR 2407062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher J. Hillar and Jiawang Nie. An elementary and constructive solution to Hilbert's 17th Problem for matrices. Proc. Amer. Math. Soc. 136 (2008) 73-76. MR 2350390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robin Harte. Block diagonalization in Banach algebras. Proc. Amer. Math. Soc. 129 (2001) 181-190. MR 1784022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Berndt Brenken. Classification of skew symmetric matrices . Proc. Amer. Math. Soc. 108 (1990) 163-169. MR 986646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Thompson. Normal forms for skew-symmetric matrices and Hamiltonian systems with first integrals linear in momenta . Proc. Amer. Math. Soc. 104 (1988) 910-916. MR 964872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert E. Hartwig. On a theorem of Flanders . Proc. Amer. Math. Soc. 85 (1982) 310-312. MR 656090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David London. A note on matrices with positive definite real part . Proc. Amer. Math. Soc. 82 (1981) 322-324. MR 612711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frank Okoh. No system of uncountable rank is purely simple . Proc. Amer. Math. Soc. 79 (1980) 182-184. MR 565334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert C. Thompson. The Smith invariants of a matrix sum . Proc. Amer. Math. Soc. 78 (1980) 162-164. MR 550485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. E. Hartwig and F. J. Hall. Pseudo-similarity for matrices over a field . Proc. Amer. Math. Soc. 71 (1978) 6-10. MR 0573006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. J. Hartfiel. On measures of column indecomposability . Proc. Amer. Math. Soc. 63 (1977) 189-197. MR 0485934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert E. Hartwig. Roth's equivalence problem in unit regular rings . Proc. Amer. Math. Soc. 59 (1976) 39-44. MR 0409543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lawrence S. Levy. Sometimes only square matrices can be diagonalized . Proc. Amer. Math. Soc. 52 (1975) 18-22. MR 0376775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard Sinkhorn. Diagonal equivalence to matrices with prescribed row and column sums. II . Proc. Amer. Math. Soc. 45 (1974) 195-198. MR 0357434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. Pomfret. Similarity of matrices over finite rings . Proc. Amer. Math. Soc. 37 (1973) 421-422. MR 0309963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1